# SDR IPXA12M73766

- Difficulty date: May 15, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 87,883 hours, 14,941 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA7664507
- Condition: Corroded
- Location: Bs 1461
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LONGERON 16R BETWEEN FS1461-1481 HAS EXFOLIATION CORROSION.     REPAIRED LONGERON 16R BETWEEN FS1461-1481 REF EA 011-5310-01- A3896 AND EO MD11-5310-47319-A.
